Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bowel, nauseous, tightness in stomach, face becomes red and hot, on medicine. Treatment?

I had three bowel movements today, all were like playdough, my first this morning was covered in red round balls attached to the feces. They are about the size of cherry tomatoes. I have not eaten anything remotely close to that in a week or more, I do take medicine daily but been on same for over six months with no changes. My face becomes red and very hot on the outside. I keep having dizzy spells, also am nauseous and its coming from the right side of my belly button. When I take a deep breath my stomach contracts in and I feel a tightness in the right of my belly button only.
Asked On : Wed, 2 Oct 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
welcome to HCM!
u r having intestinal infection.get a stooltest done.
take antiamoebic drug.
boiled water,
nonoily foods.
avoid tae , coffee.
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions